# SDR CVGA20191025001

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N804PF
- Make and model: Cessna 560XL
- Aircraft serial: 5605234
- Aircraft time: 12,040 hours, 7,530 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Broken
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHILE BEING VECTORED FOR APPROACH AT 2000FT INTO PWM, FLAP INDICATOR POINTER MALFUNCTIONED AND STUCK AT 0. WEATHER WAS LOW OVERCAST AND TURBULENT, PIC COULDN’T DETERMINE A NOTICEABLE CHANGE AIRCRAFT AND DETERMINED IT WAS
UNSAFE TO EXIT SEAT AND WALK TO CABIN TO LOOK OUT THE WINDOW AND VISUALLY VERIFY THE FLAPS DUE TO THE TURBULENCE. CREW CANCELED THE APPROACH AND CLIMBED TO 4000FT, RAN THE ABNORMAL CHECKLIST FOR FLAP MALFUNCTION AND LANDING, DECLARED EMERGENCY AND RETURNED TO LAND WITH NO OTHER ISSUES. AFTER LANDING IT WAS FOUND THE FLAP INDICATOR POINTER WAS BROKEN BUT THE FLAPS WERE FUNCTIONAL.
